# SDR ASOA2012120402597

- Difficulty date: November 9, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CUTOUT HAS CORROSION ON A STRAP UPPER AFT CORNER.  R & R PAX DOOR FRAME UPPER AFT STRAP IAW DWG 600-31153 AND SRM 51-40-11 AND 51-42-20.
